×

Integral representations for transition probabilities of Markov chains with a general state space. (English) Zbl 0121.13105


MSC:

60-XX Probability theory and stochastic processes

Citations:

Zbl 0117.35801
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] J. L. Doob: One-parameter families of transformations. Duke Math. J. 4 (1938), 752 - 774. · Zbl 0020.10902
[2] J. L. Doob: Stochastic processes. New York 1953. · Zbl 0053.26802
[3] N. Dunford J. T. Schwartz: Linear operators I. Interscience Publishers, New York 1958. · Zbl 0084.10402
[4] W. Feller: Non-Markovian processes with the semigroup property. Annals of Math. Stat. 30 (1959), 1252-1253. · Zbl 0101.11001
[5] P. Halmos: Measure theory. New York 1950. · Zbl 0040.16802
[6] T. E. Harris: The existence of stationary measures for certain Markov processes. Proc. Third Berkeley Symposium, 1956, vol. II, 113 - 124. · Zbl 0072.35201
[7] D. G. Kendall: Integral representations for Markov transition probabilities. Bull. Amer. Math. Soc. 64 (1958), 358-362. · Zbl 0198.22801
[8] D. G. Kendall: Unitary dilations of Markov transition operators, and the corresponding integral representations for transition-probability matrices. Probability & Statistics, The Harald Cramér Volume, New York 1959, 139-161. · Zbl 0117.35801
[9] D. G. Kendall: Unitary dilations of one-parameter semigroups of Markov transition operators, and the corresponding integral representations for Markov processes with a countable infinity of states. Proc. London Math. Soc. (3) 9 (1959), 417 - 431. · Zbl 0117.35802
[10] A. N. Kolmogorov: Zur Theorie der Markoffschen Ketten. Math. Ann. 112 (1936), 155 - 160. · Zbl 0012.41001
[11] H. P. Kramer: Symmetrizable Markov matrices. Annals of Math. Stat. 30 (1959), 149 - 153. · Zbl 0146.38601
[12] S. Leader: The theory of \(L^p\)-spaces for finitely additive set functions. Ann. of Math. 58 (1953), 528-543. · Zbl 0052.11401
[13] E. Nelson: The adjoint Markoff process. Duke Math. J. 25 (1958), 671-690. · Zbl 0084.13402
[14] S. Orey: Recurrent Markov chains. Pacific J. Math. 9 (1959), 805 - 827. · Zbl 0095.32902
[15] Т. А. Сарымсаков: Основы теории процессов Маркова. Москва 1954. · Zbl 0995.90535
[16] B. Sz.-Nagy: Sur les contractions de l’espace de Hubert. Acta Sci. Math. Szeged 15 (1953 - 54), 87-92.
[17] K. Yosida S. Kakutani: Operator theoretical treatment of Markoff’s process and mean ergodic theorem. Ann. of Math. 42 (1941), 188 - 228. · Zbl 0024.32402
[18] A. Zygmund: Trigonometric series. Cambridge 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.